# SDR UIEA2019122906158

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,192 hours, 12,723 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: False Activation
- Location: Eng Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL LOW PRESSURE LIGHT INOPERATIVE.   INBOUND FLIGHT CREW REPORTED NO OTHER FAULTS. OPS CHECKED THE  LIGHT IAW FIM 79-33 FT 803,  OPS CHECKED GOOD.
